# SDR AWXA0002064

- Difficulty date: June 29, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Part number: 6546568
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Aft. pressure bulkhead web at the 8th and 9th fastener holes above S-7L, 2 ea cracks were noted on the S-8L and one at S-9LC: Repaired Aft pressure bulkhead web at the 8th and 9th fastener holes above S-7L, S-8L and S-9L IAW AWA ER 15-5383-1205-KB1
